# SDR 08FDEA03522

- Difficulty date: August 20, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N281FE
- Make and model: Boeing 727-200
- Aircraft serial: 22348
- Aircraft time: 41,886 hours, 29,404 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, X, J
- Precautionary procedure: O

## Discrepancy

AT FL 350 IN STEADY CRUISE FLT, FELT SLIGHT VIBRATION FOLLOWED BY NR 1 EPR ROLL BACK, NR 1 N1,N2 EGT ROLLBACK.  N1 STABILIZED AT 26 PERCENT, EGT 180 DEG NR 1 GEN BREAKER LIGHT ON AND NR 1 LOW OIL PRESSURE LIGHT ON.  THRUST LEVEL BOUGHT TO IDLE AND DESCENT STARTED.  PASSING FL 300 AND 320 KIAS NR 1 ENG  PARAMETERS RETURNED TO NORMAL.  ENG OPERATED NORMAL FOR REMAINED OF FLIGHT.   RAN QRH FOR NR 1 GEN RESET AND COULD NOT RESET GENERATOR BREAKER.  VOLTS AND FREQS NORMAL AND ESSENTIAL POWER OK WHEN NR 1 GEN SELECTED.  REMOVED AND REPLACED NR 1 ENGINE FUEL PUMP AND FUEL CONTROL UNIT OPS AND LK CHECKED GOOD PER MM 73-11-01 AND 73-21-01..
